# SDR NSVA200600230

- Difficulty date: December 11, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,764 hours, 33,689 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND FLAPS FAILED TO RETURN TO UP POSITION.  CLEANED AND LUBED FLAP ASYMMETRIC SWITCHES (LEFT AND RIGHT SIDE) FLAP SYSTEM.  OPS CHECKED GOOD IAW AFA 27-50-05.
